TITLE

NUMERICAL SOLUTION OF SYSTEMS OF SINGULARLY PERTURBED DIFFERENTIAL EQUATIONS

AUTHOR(S)
Linss, T.; Stynes, M.
PUB. DATE
April 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 2, p165
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A survey is given of current research into the numerical solution of time-independent systems of second-order differential equations whose diffusion coefficients are small parameters. Such problems are in general singularly perturbed. The equations in these systems may be coupled through their reaction and/or convection terms. Only numerical methods whose accuracy is guaranteed for all values of the diffusion parameters are considered here. Some new unifying results are also presented.
ACCESSION #
43536892

 

Related Articles

  • Editorial. Dalgaard, Peter // R Journal;Dec2010, Vol. 2 Issue 2, p3 

    An introduction is presented in which the editor discusses various reports within the issue including differential equation solvers, diffusion of substances within human eye, and numerical analysis.

  • EXISTENCE OF SOLUTIONS FOR SYSTEMS OF LF-REFERRED AND HEREDITARY DIFFERENTIAL EQUATIONS. VAN LE, U. T.; NGUYEN, LAN T. T. // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper we investigate the existence of solutions of a system of self-referred and hereditary differential equations. The initial data are assumed to be lower semi-continuous. We also formulate some open questions.

  • Mixed generalized quasi-equilibrium problems. Duong, Truong // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p647 

    In this paper, we introduce mixed generalized quasi-equilibrium problems and show some sufficient conditions on the existence of their solutions. As special cases, we obtain several results for different mixed quasi-equilibrium problems, mixed quasi-variational inclusions problems and mixed...

  • Supersymmetric fifth order evolution equations. Tian, K.; Liu, Q. P. // AIP Conference Proceedings;3/8/2010, Vol. 1212 Issue 1, p81 

    This paper considers supersymmetric fifth order evolution equations. Within the framework of symmetry approach, we give a list containing six equations, which are (potentially) integrable systems. Among these equations, the most interesting ones include a supersymmetric Sawada-Kotera equation...

  • New upper and lower bounds, the iteration algorithm for the solution of the discrete algebraic Riccati equation. Zhang, Juan; Liu, Jianzhou // Advances in Difference Equations;10/10/2015, Vol. 2015 Issue 1, p1 

    In this paper, applying the properties of matrix Schur complement and matrix inverse, via some matrix equalities and inequalities, we present new lower and upper solution bounds of the discrete algebraic Riccati equation. Then, by the compressed image principle and a matrix norm inequality, we...

  • Residual a posteriori error estimates for a 3D mortar finite‐element method: the Stokes system. Belhachmi, Z. // IMA Journal of Numerical Analysis;Jul2004, Vol. 24 Issue 3, p521 

    We consider a non‐conforming domain decomposition technique for the discretization of the three‐dimensional Stokes equations by the mortar finite‐element method. Relying on the velocity–pressure formulation of the system, we perform the numerical analysis of residual...

  • An efficient computational algorithm for solving the nonlinear Lane-Emden type equations. Hojjati, Gholamreza; Parand, Kourosh // International Journal of Mathematical & Computer Sciences;2011, Vol. 7 Issue 4, p182 

    In this paper we propose a class of second derivative multistep methods for solving some well-known classes of Lane-Emden type equations which are nonlinear ordinary differential equations on the semi-infinite domain. These methods, which have good stability and accuracy properties, are useful...

  • POSITIVE SOLUTIONS OF A FOURTH-ORDER MULTI-POINT BOUNDARY VALUE PROBLEM. Eggesperger, Martin; Kosmatov, Nickolai // Communications in Mathematical Analysis;2009, Vol. 6 Issue 1, p22 

    Using the fixed point index, we study positive solutions of the multi-point fourth-order nonlinear boundary value problem u(4)(t) = λf (u(t)); 0 < t < 1, u(2i+1)(0) = 0, αiu(2i)(ηi) = u(2i)(1), i = 0,1, where (These equations cannot be represented into ASCII text). The intervals for the...

  • THE EXISTENCE RESULTS FOR ABSTRACT FRACTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS. FANG LI; HUIWEN WANG // African Diaspora Journal of Mathematics;2013, Vol. 15 Issue 2, p26 

    This paper is concerned with the abstract fractional differential equations with nonlocal condition. By using the contraction mapping principle and the theory of the measures of noncompactness and the condensing maps, we obtain the existence results of mild solutions for the above equations.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics